Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Swollen lips and pressure in chest after taking Advil - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1769 Questions

User :   I took 4 advil earlier and now have a swollen lip and pressure in my chest
Doctor :   hi
User :   Nothing serious, but the packaging says to seek medical attention for an allergic reaction.
Doctor :  
ok
User :   I can breathe just fine, but I'm still a little concerned :)
User :   Should I wait for the swelling to go down? It's been swollen for approx 25 mins at this point.
Doctor :  
ok
User :   I've never had an allergic reaction to painkillers before.
Doctor :  
what problems you are facing?
User :   I just explained
User :   in detail
Doctor :  
ok
Doctor :  
please provide your age, gender and location
Doctor :  
is the swelling of lips coming down?
User :   No, but it's not getting worse either
Doctor :  
ok
Doctor :  
then you can take Tablet Avil 25mg
Doctor :  
one in morning and one in night
User :   wow
Doctor :  
in case the swelling increases or does not come down in another half hours time
Doctor :  
please get it examined
Doctor :  
and avoid taking advil again
Doctor :  
have you followed what i have said?
Doctor :   is there anything else i can help you with?

Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor